# SDR DALA2021040501965

- Difficulty date: March 11, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N174DZ
- Make and model: Boeing 767332
- Aircraft serial: 29693
- Aircraft time: 87,222 hours, 19,142 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 290
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1704 BURN MARK AT STA 290 LT & STINGER 30L. C/W SRM 53-00-01. (LP 1752158)
